# SDR 9715622762

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21201
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Box
- Part number: RW656021123
- Condition: Failed
- Location: E/E Compartment
- Part time: 26,333 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER GEAR RETRACTION, RED DOOR INDICATION AND RIGHT GEAR RED LIGHT INDICATION REMAINED ILLUMINATED.  GEAR WAS RECYCLED AND RIGHT MAIN GEAR INDICATION HAD SAME PROBLEM.  ALL INDICATIONS WERE NORMAL WITH GEAR HANDLE PLACED IN 'OFF' POSITION.  AIRCAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  REPLACED GEAR ACCESSORY BOX AND PERFORMED GEAR SWING, OPERATIONAL CHECK OK.
